I've had Restylane injected in my tear troughs and have since developed puffy bags. Any suggestions?
Doctor Answers 6
Puffy bags following Restylane in Tear Troughs
Sorry for your troubles!
It is hard to know what has caused your persistent puffiness following Restylane injection of the tear troughs from over a year ago. It is possible that the gel did not thicken and add resistance to the skin but separated the layer between the skin and the muscle.
Please be re-evaluated by the injector or best by a Board Certified well experienced Plastic Surgeon or Facial ENT with surgical, non-surgical and minimally invasive skills for the lower eyelid and cheek region.
There are a few options to consider:
- A denser deep filler such as Voluma next to the bone in this area;
- Very judicious use of Sculptra;
- Skin tightening with peels or laser;
- A eyelid/cheek lift, also called a mid-face lift.
I hope this has been helpful. I wish you the best!
Hyaluronidase Can Dissolve Unwanted Restylane (As Well As Other Hyaluronic Acid Fillers)
Consultation with a board certified aesthetic physician with experience and expertise in filler injections and the use of hyaluronidase is a must.
One year after #restylane
Best of luck
You might also like...
Restylane and puffy bags under eyes
Restylane is a great product to inject but if you are having problems for such a long time from your injections you should have it dissolved. Please consult a board certified dermatologist to inject Hyaluronidase in that area which will dissolve the Restylane and then help with the dark circles under your eyes.
Yes, visit your injector and talk about a product to dissolve the Restylane.
Bags under eyes after restylane injections
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.